Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – M
Ma'u, Sikimeti
Quilted strips, graph associahedra, and $A_\infty$ $n$--modules
Macasieb, Melissa
Commensurability classes of (-2,3,n) pretzel knot complements
Măcinic, Anca
On the geometry and topology of partial configuration spaces of Riemann surfaces
Mackaaij, Marco
The universal sl3 link homology
The foam and the matrix factorization sl3 link homologies are equivalent
Mackay, John
Embedding relatively hyperbolic groups in products of trees
Macko, Tibor
On fake lens spaces with the fundamental group of order a power of 2
The additivity of the ρ-invariant and periodicity in topological surgery
Mahanta, Snigdhayan
C*-algebraic drawings of dendroidal sets
Maher, Joseph
Period three actions on lens spaces
Mahowald, Mark
On the periodic $v_2$-self-map of $A_1$
Maillot, Sylvain
Some open 3-manifolds and 3-orbifolds without locally finite canonical decompositions
Malabre, François
Eigenvalue varieties of Brunnian links
Malestein, Justin
Pseudo-Anosov homeomorphisms and the lower central series of a surface group
Malkiewich, Cary
Cyclotomic structure in the topological Hochschild homology of DX
Maloni, Sara
Top terms of polynomial traces in Kra's plumbing construction
Mandell, Michael
Permutative categories, multicategories, and algebraic K-theory
Homology of E_n Ring Spectra and Iterated THH
$E_2$ structures and derived Koszul duality in string topology
Mangum, Brian
On McMullen's and other inequalities for the Thurston norm of link complements
Brunnian links are determined by their complements
Manion, Andrew
A sign assignment in totally twisted Khovanov homology
On bordered theories for Khovanov homology
Manjarrez-Gutiérrez, Fabiola
Circular thin position for knots in the 3-sphere
Mann, Kathryn
Bounded orbits and global fixed points for groups acting on the plane
Mannan, Wajid
Quillen’s plus construction and the D(2) problem
Minimal algebraic complexes over $D_{4n}$
Manning, Jason
Actions of certain arithmetic groups on Gromov hyperbolic spaces
Simplicial volume and fillings of hyperbolic manifolds
Marché, Julien
A computation of the Kontsevich integral of torus knots
Geometric interpretation of simplicial formulas for the Chern-Simons invariant
Margalit, Dan
Marin, Ivan
Braids inside the Birman-Wenzl-Murakami algebra
Mark, Thomas
Heegaard Floer homology of certain mapping tori
Markert, Elke
Field Theory configuration spaces for connective ko-Theory
Marquis, Timothée
Angle-deformations in Coxeter Groups
Martelli, Bruno
Pair of pants decomposition of 4-manifolds
Martínez-Pedroza, Eduardo
Relative Quasiconvexity using Fine Hyperbolic Graphs
Virtual amalgamation of relatively quasiconvex subgroups
Lifting group actions, equivariant towers and subgroups of non-positively curved groups
Martínez-Pérez, Álvaro
Bushy pseudocharacters and group actions on quasi-trees.
Martínez-Pérez, Conchita
The proper geometric dimension of the mapping class group
Martino, Armando
Intersections of automorphism fixed subgroups in the free group of rank three
Maximal index automorphisms of free groups with no attracting fixed points on the boundary are Dehn twists
Spectral rigidity of automorphic orbits in free groups
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Marzantowicz, Wacław
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
Masai, Hidetoshi
Equidecomposability, volume formulae and orthospectra
Masbaum, Gregor
Skein-theoretical derivation of some formulas of Habiro
Massuyeau, Gwénaël
Cohomology rings, Rochlin function, linking pairing and the Goussarov–Habiro theory of three-manifolds
Splitting formulas for the LMO invariant of rational homology three--spheres
Masters, Joseph
unting immersed surfaces in hyperbolic 3–manifolds
Masuda, Mikiya
Cohomological rigidity of real Bott manifolds
Todd genera of complex torus manifolds
Invariance of Pontrjagin classes for Bott manifolds
Mathew, Akhil
THH and base-change for Galois extensions of ring spectra
Torsion exponents in stable homotopy and the Hurewicz homomorphism
Mathews, Daniel
Chord diagrams, contact-topological quantum field theory, and contact categories
Sutured Floer homology, sutured TQFT and noncommutative QFT
Dimensionally reduced sutured Floer homology as a string homology
Matić, Gordana
Transverse contact structures on Seifert 3--manifolds
Matignon, Daniel
Thin presentation of knots and lens spaces
Matkovic, Irena
Classification of tight contact structures on small Seifert fibered L-spaces
Matsumura, Tomoo
Moment angle complexes and big Cohen-Macaulayness
Matsushita, Takahiro
Matsuyuki, Takahiro
Characteristic classes of fiber bundles
Matthews, Kevin
Intrinsically linked graphs in projective space
Mattman, Thomas
A proof of the Kauffman-Harary conjecture
Commensurability classes of (-2,3,n) pretzel knot complements
Boundary slopes (nearly) bound cyclic slopes
Finite surgeries on three-tangle pretzel knots
Graphs of 20 edges are 2-apex, hence unknotted
Many, many more intrinsically knotted graphs
Maxim, Laurentiu
Reidemeister torsion, peripheral complex, and Alexander polynomials of hypersurface complements
May, Jon
Categorial Models for Equivariant Classifying Spaces
Equivariant iterated loop space theory and permutative G-categories
Mazel-Gee, Aaron
A relative Lubin--Tate theorem via higher formal geometry
Mazzucchelli, Marco
On the multiplicity of isometry-invariant geodesics on product manifolds
McCammond, Jonathan
McCarty, Jason
The mod 2 homology of infinite loopspaces
McCleary, John
String homology, and closed geodesics on manifolds which are elliptic spaces
McCooey, Michael
McCoy, Duncan
Bounds on alternating surgery slopes
McCullough, Darryl
Cabling sequences of tunnels of torus knots
Homeomorphisms which are Dehn twists on the boundary
McDuff, Dusa
Displacing Lagrangian toric fibers by extended probes
Nongeneric $J$--holomorphic curves and singular inflation
Constructing the virtual fundamental class of a Kuranishi atlas
McLean, Mark
Local Floer homology and infinitely many simple Reeb orbits
McNamara, Kristin
Intrinsically linked graphs in projective space
McReynolds, David
Peripheral separability and cusps of arithmetic hyperbolic orbifolds
Intersections, joins, and a theorem of Dicks
Constructing geometrically equivalent hyperbolic orbifolds
McShane, Gregory
Equidecomposability, volume formulae and orthospectra
Mecham, TaraLee
Hyperbolic groups which fiber in infinitely many ways
Medikonduri, Ram
Rational tangle surgery and Xer recombination on catenanes
Meier, Jeffrey
Small Seifert fibered surgery on hyperbolic pretzel knots
Meier, Lennart
Spectral sequences in string topology
Fibration categories are fibrant relative categories
The $C_2$ spectrum $TMF_1(3)$ and its invertible modules
Gorenstein duality for real spectra
Erratum for 'Gorenstein duality for real spectra'
Meilhan, Jean-Baptiste
Borromean surgery formula for the Casson invariant
On the Kontsevich integral of Brunnian links
On surgery along Brunnian links in 3–manifolds
Abelian quotients of the string link monoid
Arrow calculus for welded and classical links
Meinert, Sebastian
The Lipschitz metric on deformation spaces of $G$--trees
Mellor, Blake
Intrinsic linking and knotting in virtual spatial graphs
Intrinsic linking and knotting of graphs in arbitrary 3–manifolds
A geometric interpretation of Milnor's triple linking numbers
Complete graphs whose topological symmetry groups are polyhedral
Melvin, Paul
A geometric interpretation of Milnor's triple linking numbers
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Menal-Ferrer, Pere
Mutation and SL(2,C)-Reidemeister torsion for hyperbolic knots
Menasco, William
Embedded annuli and Jones' conjecture
Menichi, Luc
On the cohomology algebra of a fiber
Merling, Mona
Categorial Models for Equivariant Classifying Spaces
Messia, Maria Grazia
HKR-type invariants of 4–thickenings of 2–dimensional CW complexes
Meyer, Jeffrey
Constructing geometrically equivalent hyperbolic orbifolds
Michalogiorgaki, Maria
Rational blow-down along Wahl type plumbing trees of spheres
Mihalik, Michael
Matching theorems for systems of a finitely generated Coxeter group
Commensurated subgroups, semistability and simple connectivity at infinity
Semistability and simple connectivity at infinity of finitely generated groups with a finite series of commensurated subgroups
Mikhaĭlov, Roman
On homotopy groups of the suspended classifying spaces
Derived functors of non-additive functors and homotopy theory
On the metastable homotopy of mod $2$ Moore spaces
On the third homotopy group of Orr's space
Mila, Olivier
Nonarithmetic hyperbolic manifolds and trace rings
Millán López, Silvia
The Whitehead group and the lower algebraic K-Theory of braid groups on S2 and RP2
Miller, Allison
The topological sliceness of 3-strand pretzel knots
Symmetric chain complexes, twisted Blanchfield pairings, and knot concordance
Miller, Haynes
On the anti-automorphism of the Steenrod algebra: II
On a spectral sequence for the cohomology of infinite loop spaces
Miller, Jeremy
Homological stability properties of spaces of rational J-holomorphic curves in P^2
Miller, Micah
Homotopy Algebra Structures on Twisted Tensor Products and String Topology Operations
Mimura, Masato
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Min, Honglin
Hyperbolic graphs of surface groups
Minh, Pham
Linking first occurrence polynomials over Fp by Steenrod operations
Minian, Elias
One-point reductions of finite spaces, h-regular CW-complexes and collapsibility
Minsky, Yair
Heegaard splittings with large subsurface distance
Mio, Washington
$UV^k$-mappings on homology manifolds
Mitchener, Paul
Addendum to “Coarse homology theories”
The general notion of descent in coarse geometry
Miyazaki, Katura
Networking Seifert surgeries on knots, III
Miyazawa, Haruko
Link invariants derived from multiplexing of crossings
Mj, Mahan
Relative rigidity, quasiconvexity and C-complexes
Algebraic ending laminations and quasiconvexity
Mochizuki, Takuro
The 3--cocycles of the Alexander quandles Fq[T]/(T-ω)
Modami, Babak
Asymptotics of a class of Weil-Petersson geodesics and divergence of WP geodesics
Moerdijk, Izak
Minimal fibrations of dendroidal sets
Moffatt, Iain
Partial duals of plane graphs, separability and the graphs of knots
Mogilski, Wiktor
The fattened Davis complex and weighted L^2-(co)homology of Coxeter groups
Mohanty, Yana
The Regge symmetry is a scissors congruence in hyperbolic space
Moi, Kristian
Homotopy theory of G-diagrams and equivariant excision
Monden, Naoyuki
Positive factorizations of mapping classes
Montejano Peimbert, Luis
On periodic homeomorphisms of spheres
Moon, Soyoung
Highly transitive actions of free products
Mooney, Christopher
Examples of non-rigid CAT(0) groups from the category of Knot Groups
Statistical Hyperbolicity in Groups
Moore, Allison
Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies
Moore, William
Moment angle complexes and big Cohen-Macaulayness
Moriah, Yoav
Heegaard splittings with large subsurface distance
Bridge distance and plat projections
Moriya, Syunji
The space of short ropes and the classifying space of the space of long knots
Morozov, Dmitriy
Parametrized homology via zigzag persistence
Morris, Dave
Amenable groups that act on the line
Morrison, Scott
The Karoubi envelope and Lee's degeneration of Khovanov homology
Mortier, Arnaud
Combinatorial cohomology of the space of long knots
Morton, Hugh
Integrality of Homfly 1-tangle invariants
Homfly polynomials of generalized Hopf links
Moser, Harriet
Proving a manifold to be hyperbolic once it has been approximated to be so
Mosher, Lee
Moskovich, Daniel
Surgery untying of coloured knots
Surgery presentations of coloured knots and of their covering links
Mossessian, George
Stabilizing Heegaard splittings of high-distance knots
Motegi, Kimihiko
All integral slopes can be Seifert fibered slopes for hyperbolic knots
Networking Seifert surgeries on knots, III
L-space surgery and twisting operation
Non-characterizing slopes for hyperbolic knots
Mousley, Sarah
Non-existence of boundary maps for some hierarchically hyperbolic spaces
Moussard, Delphine
Finite type invariants of rational homology 3-spheres
Mozgova, Alexandra
Non-singular graph-manifolds of dimension 4
Mrowka, Tomasz
Legendrian knots and monopoles
Instanton Floer homology and the Alexander polynomial
Index theory of the de Rham complex on manifolds with periodic ends
Mühlherr, Bernhard
Angle-deformations in Coxeter Groups
Mukherjee, Antara
Hyperbolic groups which fiber in infinitely many ways
Muller, Gregory
Character algebras of decorated SL_2(C) local systems
Müllner, Daniel
Orientation reversal of manifolds
Muñoz, Vicente
Geometry of the SL(3,C)-character variety of torus knots
Munson, Brian
A manifold calculus approach to link maps and the linking number
A stable range description of the space of link maps
Murai, Satoshi
Invariance of Pontrjagin classes for Bott manifolds
Murfet, Daniel
Computing Khovanov-Rozansky homology and defect fusion
Murillo, Aniceto
The Lawrence-Sullivan construction is the right model of $I^+$
Muro Jiménez, Fernando
Homotopy theory of non-symmetric operads
Homotopy theory of non-symmetric operads II: change of base category and left properness
Moduli spaces of algebras over non-symmetric operads
Corrections to "Homotopy theory of nonsymmetric operads, I, II"
Torsion homology and cellular approximation
Musin, Oleg
Homotopy invariants of covers and KKM type lemmas
Møller, Jesper
Chevalley p-local finite groups